# SDR AALA20100908LGA01

- Difficulty date: September 7, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Aircraft time: 67,475 hours, 35,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 15622
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AROUND ROWS B-23.  REMOVED AND REPLACED BATTERY PACK.
